On certain localic nuclei
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 3, pp. 227-237.
@article{CTGDC_1994__35_3_227_0,
     author = {Banaschewski, B.},
     title = {On certain localic nuclei},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {227--237},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {3},
     year = {1994},
     zbl = {0816.06017},
     mrnumber = {1295118},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_3_227_0/}
}
TY  - JOUR
AU  - Banaschewski, B.
TI  - On certain localic nuclei
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1994
DA  - 1994///
SP  - 227
EP  - 237
VL  - 35
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1994__35_3_227_0/
UR  - https://zbmath.org/?q=an%3A0816.06017
UR  - https://www.ams.org/mathscinet-getitem?mr=1295118
LA  - en
ID  - CTGDC_1994__35_3_227_0
ER  - 
%0 Journal Article
%A Banaschewski, B.
%T On certain localic nuclei
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1994
%P 227-237
%V 35
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1994__35_3_227_0
Banaschewski, B. On certain localic nuclei. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 3, pp. 227-237. http://www.numdam.org/item/CTGDC_1994__35_3_227_0/

1 B. Banaschewski, Another look at the localic Tychonoff Theorem. Comm. Math. Univ. Carolinae 29(1988), 647-656. | EuDML | MR | Zbl

2 B. Banaschewski and R. Harting, Lattice aspects of radical ideals and choice principles. Proc. London Math. Soc. 50(1985), 385-404. | MR | Zbl

3 B. Banaschewski and R. Harting, V-ringa. Unpublished manuscript, presented at the Category Theory conference, Murten, Switzerland, 1984.

4 B. Banaschewski and M. Erné, On Krull's separation lemma. Preprint 1993. | MR | Zbl

5 P.T. Johnstone, Stone spaces. Cambridge Studies in Advanced Mathematics no. 3, Cambridge University Press 1982. | MR | Zbl

6 S.B. Niefield, Localic and Boolean quotients of a quantale. Preprint 1992.

7 S.B. Niefield and K. Rosenthal, Constructing locales from quantales. Math. Proc. Cambridge Phil. Soc. 104 (1988), 215-234. | MR | Zbl

8 K. Rosenthal, Quantales and their applications. Pitman Research Notes in Mathematics 234, Longman Scientific and Technical Essex, 1990. | MR | Zbl

9 J. Rosický, Multiplicative lattices and frames. Acta Math. Hung. 49 (1987), 391-395. | MR | Zbl

10 S.H. Sun, On the least multiplicative nucleus on a ring. J. Pure Appl. Alg. 78 (1992), 221-236. | MR | Zbl

11 S. Vickers, Topology via logic. Cambridge University Press 1988. | MR | Zbl

12 A. P. J. Van Der Walt, Rings with dense quasicentre. Math. Z. 97(1967), 38-44. | EuDML | MR | Zbl

13 E. Witt, Beweisstudien zum Satz von M. Zorn, Math. Nachr. 4(1951), 434-438. | MR | Zbl